MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI AP KEEL OSTEOTOME; KNEE INSTRUMENT : CUTTING INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI AP KEEL OSTEOTOME; KNEE INSTRUMENT : CUTTING INSTRUMENTS
Catalog Number 202446010
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the keel osteotome had been left/clogged in the looped section of the device after cleaning/sterilization which resulted in a new kit having to be opened and a replacement device having to be substituted in.Was unaware of what the instrument was or looked like the rep showed me an image from a surgical technique and point to the area in which she has seen bone collected.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: the device associated with this report was not returned for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI AP KEEL OSTEOTOME
Common Device Name
KNEE INSTRUMENT : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7573544
Report Number1818910-2018-61486
Device Sequence Number19280061
Product Code HWM
UDI-Device Identifier10603295083160
UDI-Public10603295083160
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202446010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1